# SDR UIEA2018062801281

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,752 hours, 18,728 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Guard
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SWITCH ON THE OVERHEAD PANEL, GUARD MISSING. REMOVED AND REPLACED BATTERY SWITCH GUARD IAW AMM 20-84-14.
